Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 949654, 12 pages
http://dx.doi.org/10.1155/2012/949654
Research Article

Improving the Solution of Least Squares Support Vector Machines with Application to a Blast Furnace System

College of Science, China University of Petroleum, Qingdao 266580, China

Received 4 May 2012; Revised 23 August 2012; Accepted 20 September 2012

Academic Editor: Chuanhou Gao

Copyright © 2012 Ling Jian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ling Jian, Shuqian Shen, and Yunquan Song, “Improving the Solution of Least Squares Support Vector Machines with Application to a Blast Furnace System,” Journal of Applied Mathematics, vol. 2012, Article ID 949654, 12 pages, 2012. https://doi.org/10.1155/2012/949654.